DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
199 教養・学部間共通 >
明治大学教養論集 >
214号 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/9028

Title: Hamilton 系と変分原理
Authors: 林,喜代司
Shimei: 明治大学教養論集
Volume: 214
Start page: 1
End page: 54
ISSN: 0389-6005
Issue Date: 1-Mar-1988
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00006001
URI: http://hdl.handle.net/10291/9028
Appears in Collections:214号

Files in This Item:

File Description SizeFormat
kyouyoronshu_214_1.pdf1.07 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで